# SDR SWIA200819655

- Difficulty date: May 18, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 36,277 hours, 30,856 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372445
- Part serial: 194RW
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 10,514 hours, 8,683 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 2805 - RIGHT SIDE ALTIMETER SETTING WILL CHANGE RANDOMLY WHILE SETTING SPEEDS.  REPLACED FLIGHT CONTROL PANEL IAW AMM 22-11-07 AND NR 2 ADC IAW MM 34-11-00.  OPS CHECK GOOD, P/N 822-0044-001, S/N OFF 2FX8T.
